# SDR 2008UALA01292

- Difficulty date: March 9, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 47,392 hours, 7,301 cycles
- Engine: Pwa PW4090
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Card
- Part number: 285W0020101
- Condition: Malfunctioned
- Location: Power Supply
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAS NUMEROUS STATUS MESSAGES ALL RELATED TO LOSS OF POWER DURING FLIGHT.  AFTER EXTENSIVE TROUBLE SHOOTING FOUND POWER SUPPLY CARD FAULTY.   REPLACED A18 POWER SUPPLY CARD MSG CLEARED.  AC OK FOR SERVICE.
